# SDR TWAA0004212

- Difficulty date: March 5, 2000
- Submitted: March 16, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Aircraft time: 52,930 hours, 27,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND THREE RUSTED BOLTS ON WINDOW FRAME BETWEEN STA 294 AND 313.  REPLACED FASTENERS PER MM 56-20-00.
